MathSciNet Relay Station
MathSciNet bibliographic data
MR2814495 (2012d:62098) 62G05 (62G20 62M20)
McCabe, Brendan P. M.; Martin, Gael M.; Harris, David Efficient probabilistic forecasts for counts. J. R. Stat. Soc. Ser. B Stat. Methodol. 73 (2011), no. 2, 253–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement